# SDR HEEA0015780

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn333
- Part number: 2593996333
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISY ROTOR IN VERTICAL GYRO.
